MathSciNet Relay Station
MathSciNet bibliographic data
MR2335415 54H25 (54A40)
Mohamad, Abdul Fixed-point theorems in intuitionistic fuzzy metric spaces. Chaos Solitons Fractals 34 (2007), no. 5, 1689–1695.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement